Published on: 10/30/2026
This news was posted by Oregon Today News
Description

Dear Doctor Roach: Over the years, I’ve taken a variety of statins. It seems that eventually, I always get bad leg problems with many aches and pains. Various doctors just change the kind of statin I take, but the same things happen. I decided to help myself a little bit and cut the pills in half. For a while, it seemed to work, but then the leg aches eventually returned.
Other Related News
10/30/2026
Join us for the following FREE programs during the week of November 1 - November 7 CREA...
10/30/2026
ESPNs College GameDay announced Friday hat former NBA champion - and Indiana basketball le...
10/30/2026
Last fall marked the 25th Oregon high school volleyball season this century and The Oregon...
10/30/2026
Bank of America investment and wealth management division Merrill Lynch has agreed to pay ...
10/30/2026
